ACM DL

Graphics (TOG)

Menu

Search Issue
enter search term and/or author name

Archive


ACM Transactions on Graphics (TOG), Volume 8 Issue 2, April 1989

Curvature continuity and offsets for piecewise conics
G. Farin
Pages: 89-99
DOI: 10.1145/62054.62056
In this paper the construction of curvature continuous, planar curves (open or closed) that consist of conic segments, represented in the rational Bézier form, is discussed, and an iterative procedure to compute their offset curves is...

Multiple-knot and rational cubic beta-splines
Barry Joe
Pages: 100-120
DOI: 10.1145/62054.62055
Goodman (Properties of Beta-splines. J. Approx. Theory 44, 2 (June 1985), 132-153) gave an explicit formula for cubic Beta-splines on a uniform knot sequence with varying &bgr;1 and &bgr;2 values at the knots. We establish an...

Discrete smooth interpolation
Jean-Laurent Mallet
Pages: 121-144
DOI: 10.1145/62054.62057
Interpolation of a function ƒ (.) known at some data points of RP is a common problem. Many computer applications (e.g., automatic contouring) need to perform interpolation only at the nodes of a given...